Volume 14, Issue 2
Stochastic Multi-Symplectic Integrator for Stochastic Nonlinear Schrödinger Equation

Shanshan Jiang ,  Lijin Wang and Jialin Hong

10.4208/cicp.230212.240812a

Commun. Comput. Phys., 14 (2013), pp. 393-411.

Preview Full PDF BiBTex 93 376
  • Abstract

In this paper we propose stochastic multi-symplectic conservation law for stochastic Hamiltonian partial differential equations, and develop a stochastic multisymplectic method for numerically solving a kind of stochastic nonlinear Schrödinger equations. Itis shown thatthe stochastic multi-symplectic method preservesthe multisymplectic structure, the discrete charge conservation law, and deduces the recurrence relation of the discrete energy. Numerical experiments are performed to verify the good behaviors of the stochastic multi-symplectic method in cases of both solitary wave and collision.


  • History

Published online: 2014-08

  • Keywords

  • AMS Subject Headings

  • Cited by